1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Statins and LADA

Discussion in 'Type 1.5/LADA Diabetes' started by Paul., Sep 10, 2019.

  1. Paul.

    Paul. · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Hi all.
    In 2015 my GP recommended I start some statin treatment for a slightly raised Cholesterol number.
    I became obvious fairly quickly the statin did not agree with me almost immediately causing diarrhoea.
    Even after withdrawal of statin treatment the symptoms continued until eventually ended up with Colitis.
    This autoimmune response has continued with minor flares of rheumatoid arthritis and now LADA.

    Anyone else ever heard of this "trigger" to start what is now quite life changing problems.
     
  2. Sapien

    Sapien Prediabetes · Well-Known Member

    Messages:
    126
    Likes Received:
    40
    Trophy Points:
    48
    I have heard of many statin side effects but this is new. Which statin and how high a dosage?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook